MathSciNet Relay Station
MathSciNet bibliographic data
MR2154028 (2006f:46006) 46A45 (40H05 46B45)
Altay, Bilâl; Başar, Feyzi Some new spaces of double sequences. J. Math. Anal. Appl. 309 (2005), no. 1, 70–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement